The unitary Steinberg group over a ring with involution
Algebra i logika, Tome 9 (1970) no. 5, pp. 510-519
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1970_9_5_a1,
author = {I. S. Klein and A. V. Mikhalev},
title = {The unitary {Steinberg} group over a ring with involution},
journal = {Algebra i logika},
pages = {510--519},
year = {1970},
volume = {9},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1970_9_5_a1/}
}
I. S. Klein; A. V. Mikhalev. The unitary Steinberg group over a ring with involution. Algebra i logika, Tome 9 (1970) no. 5, pp. 510-519. http://geodesic.mathdoc.fr/item/AL_1970_9_5_a1/